Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


side effect of atripla?
Jan 7, 2009

have been diagnosed september 08 with low cd count of 198.Was immediately placed on atripla,since then last visit cd count was 400+ and viral load almost undetectable.There have been reddish nodes or tiny bump-like appearing under the foot,eventually leaving skin peeling.Could you shed some info on what is happening?Thanks in advance..worried..

Response from Dr. Henry

From the limited description of the foot lesions you provide and without being able to examine the foot it is difficult to make a diagnosis. In my experience such localized skin lesions would usually not be directly related to serous side effects one of the drugs in Atripla. I recommend exam by your HIV specialist and/or a dermatologist (skin specialist)if those lesions persist/worsen. KH



Previous
Best first line treatment for hiv
Next
i wanna know

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement